Cancer Drug Xeloda

Options
lete
lete Member Posts: 2
I am currently taking 500 mg per tablet of Xeloda,four tablets per day. I was diagnosed with breast cancer in 2007. and in March of 2011, I had a reoccurrence which mestatized in my bones. I have been on Xelolda since April of 2011. Yes! Xeloda does cause your fingerprints to disappear. Also, the tips of my fingers are numb and slick. I can barely insert my contact lens in my eyes.

Comments

  • lete
    lete Member Posts: 2
    Options
    Cancer Drup Xeloda


    I am currently taking 500 mg per tablet of Xeloda,four tablets per day. I was diagnosed with breast cancer in 2007. and in March of 2011, I had a reoccurrence which mestatized in my bones. I have been on Xelolda since April of 2011. Yes! Xeloda does cause your fingerprints to disappear. Also, the tips of my fingers are numb and slick. I can barely insert my contact lens in my eyes.
  • MAJW
    MAJW Member Posts: 2,510 Member
    Options
    lete said:

    Cancer Drup Xeloda


    I am currently taking 500 mg per tablet of Xeloda,four tablets per day. I was diagnosed with breast cancer in 2007. and in March of 2011, I had a reoccurrence which mestatized in my bones. I have been on Xelolda since April of 2011. Yes! Xeloda does cause your fingerprints to disappear. Also, the tips of my fingers are numb and slick. I can barely insert my contact lens in my eyes.

    Xeloda..
    I've been on it since July ,2011.....I now take 4,000 mg per day, 2,000 in the AM and 2,000 in the PM.. on this for 7 days and off 7 days..this drug has been very kind to me so far...no where have I found anything that suggests one's finger prints disappear...where did you hear this? My finger prints still exists....sounds like you have some neuropathy in your hands...ask your oncologist about Gabapentin...
  • Gabe N Abby Mom
    Gabe N Abby Mom Member Posts: 2,413
    Options
    I was on xeloda (3000mg day)
    I was on xeloda (3000mg day) for about 6 weeks. We changed meds 3 weeks ago because the xeloda wasn't working. Xeloda can cause some issues with your skin, I was starting to get red palms and the soles of me feet too. The onc said that keeping the skin moist would help. So I was applying Aquaphor at night to my hands and feet, then I'd put on cotton gloves and thick warm socks. It seemed to help, so you might try that.

    Be sure your onc knows about the neuropathy (the numbness). Of all the side effects, my onc worries most about that one because the nerve damage (the cause of the numbness) can sometimes be permanent.

    I hope the xeloda is working for you. Merry Christmas!

    Hugs,

    Linda